Alert archive / Massachusetts / Small Craft Advisories in 2017
Small Craft Advisory 108, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Sep 23, 2017, 4:28 PM EDT. It took effect at Sep 25, 2017, 2:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 23, 2017, 4:28 PM EDT (20:28 UTC)
- In effect from
- Sep 25, 2017, 2:00 AM EDT
- Expired
- Sep 24, 2017, 4:06 AM EDT
- In force
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
528 WHUS71 KBOX 232028 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 428 PM EDT SAT SEP 23 2017 ANZ235-237-240430- /O.CAN.KBOX.SC.Y.0107.000000T0000Z-170924T0300Z/ /O.NEW.KBOX.SC.Y.0108.170925T0600Z-170925T2200Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 428 PM EDT SAT SEP 23 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 6 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 2 AM TO 6 PM EDT MONDAY. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232>234-232130- /O.CAN.KBOX.SC.Y.0107.000000T0000Z-170923T2100Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 428 PM EDT SAT SEP 23 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE FALLEN TO BELOW SMALLL CRAFT ADVISORY THRESHOLDS. $$ ANZ231-251-232130- /O.EXP.KBOX.SC.Y.0107.000000T0000Z-170923T2000Z/ CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY- 428 PM EDT SAT SEP 23 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND SEAS HAVE FALLEN TO BELOW SMALLL CRAFT ADVISORY THRESHOLDS. $$ ANZ254>256-240430- /O.EXT.KBOX.SC.Y.0107.000000T0000Z-170925T2200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 428 PM EDT SAT SEP 23 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT MONDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-240300- /O.CON.KBOX.SC.Y.0107.000000T0000Z-170924T0300Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 428 PM EDT SAT SEP 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS AND SEAS...NORTHEAST WINDS 5 TO 10 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FIELD FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
2 follow-up statements
160 WHUS71 KBOX 240224 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1024 PM EDT SAT SEP 23 2017 ANZ250-240330- /O.CAN.KBOX.SC.Y.0107.000000T0000Z-170924T0300Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 1024 PM EDT SAT SEP 23 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT ADVISORY THRESHOLDS. $$ ANZ254>256-241030- /O.CON.KBOX.SC.Y.0107.000000T0000Z-170925T2200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1024 PM EDT SAT SEP 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT MONDAY... * WINDS AND SEAS...NORTHEAST WINDS 5 TO 10 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-241030- /O.CON.KBOX.SC.Y.0108.170925T0600Z-170925T2200Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 1024 PM EDT SAT SEP 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM EDT MONDAY... * WINDS AND SEAS...NORTHEAST WINDS 5 TO 10 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
420 WHUS71 KBOX 240806 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 406 AM EDT SUN SEP 24 2017 ANZ254>256-241615- /O.CAN.KBOX.SC.Y.0107.000000T0000Z-170925T2200Z/ /O.NEW.KBOX.SW.Y.0015.170924T0806Z-170925T2200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 406 AM EDT SUN SEP 24 2017 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 PM EDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT UNTIL 6 PM EDT MONDAY. THE PREVIOUS SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ ANZ235-237-241615- /O.NEW.KBOX.SW.Y.0015.170924T1800Z-170925T2200Z/ /O.CAN.KBOX.SC.Y.0108.170925T0600Z-170925T2200Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 406 AM EDT SUN SEP 24 2017 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM EDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM EDT MONDAY. THE PREVIOUS SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Sep 23, 4:23 PM EDT, 5 minutes earlier.
Area forecast discussion, Sep 23, 4:23 PM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
423 PM EDT Sat Sep 23 2017
.SYNOPSIS...
High pressure, both at the surface and aloft, will extend from the
eastern Great Lakes to New England tonight into early next week.
It will bring unseasonably warm weather to the region into the
middle of next week. Maria is expected to pass southeast of New
England late in the week with strongest winds well offshore.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Into this evening...
Mostly clear skies across the region, except southern Plymouth
County and Cape Cod and the islands. The clearing line will slow
down and may never reach those areas, which still have low clouds
and areas of fog. Temperatures will range from the mid 80s in CT and
western MA to only the mid 60s on outer Cape Cod and Nantucket.
The only gusty winds left were confined to the islands.
Tonight...
SREF probablities of low ceilings are quite high along the southeast
MA coast. NCEP time lagged rapid refresh ensemble system
shows visibilities lowering from east to west in that same area.
All indications are that Cape Cod and the islands, as well as
portions of interior southeast MA will have fog and low cloudiness
through the night. In fact, a Dense Fog Advisory may be needed.
Elsewhere, a pleasant night is in store, with just some cirrus
clouds aloft and lows in the upper 50s to lower 60s. Some patchy fog
may develop late over portions of the interior.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
Tonight...
Winds diminish tonight, which with clear skies will allow
temperatures to cool to dew point. We trended toward the mos values
for min temp, which was a couple of degrees lower than the standard
guidance. Radiation fog possible in the interior, and marine
fog/stratus is possible along the Cape/Islands/South Coast.
Sunday...
**RECORD HIGH TEMPERATURES EXPECTED**
High pressure over the region, both at the surface and aloft,
will mean sunshine and hot temperatures away from the coast.
Heights at 500 mb are forecast at or above 590 Dm, and 850
temps are forecast at 18-20C. 925 mb temps are forecast to
reach +24C. Expecting highs reaching the lower 90s in the CT
River Valley, which would be a record...see Climate section at
the end of this forecast discussion. Expecting upper 80s
elsewhere in interior southern New England. Light winds under
the high pressure will allow daytime sea breezes, which will
keep temps much cooler along the shoreline....only 70s to near
80.
The one big exception to the above will be Cape Cod and the
islands, which are likely to begin the day with cloud cover and
areas of fog, which may linger through a big chunk of the
morning, before becoming partly sunny. Expecting highs on the
Cape and islands to range from the upper 60s on Nantucket to
the mid 70s on the upper Cape.
With dewpoint temperatures only in the lower to mid 60s, the
heat indices are forecast to reach 90 to 94, just shy of heat
advisory criteria - although that criteria requires it to last
for two days. Will need to keep an eye on this.
Sunday night...
Expecting mostly clear skies. Could see marine stratus again
late at night over the Cape and islands. Patchy fog possible
late in some interior areas. Lows in the 60s.
Swells from Hurricane Maria will be reaching south coastal
areas, so a High Surf Advisory remains posted for those areas.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
Highlights...
* Summer warmth expected to the middle of next week
* Maria expected to sharply recurve out to sea southeast of New
England late next week
No major surprises in the 23/12Z guidance. Still expecting an
anomalous mid level ridge to hover over our region through the
middle of next week, although it should weaken with time after
Tuesday. The strength of this ridge will be crucial in delaying the
northward progress of Maria towards our region.
High pressure with dry weather expected Monday and Tuesday.
Temperatures should be 10-15 degrees above normal Monday, but not
quite as much Tuesday or Wednesday. A few interior spots may reach
90 degrees Monday. Seabreezes should develop along both coasts,
lowering daytime max temperatures there.
A potential weak low level front just south of our region, may be
enough to trigger a few showers Tuesday night into Wednesday. A
greater risk for showers should be ahead of a cold front sweeping
through our region Wednesday night into Thursday morning. This
cold front and a potent mid level trough are expected to be the
final kickers which steers Maria out to sea well to our south.
Drier weather should prevail next Friday into Saturday, although
cannot dismiss the possibility of some stray showers given the
proximity of a mid level trough. The bigger change will be the
temperatures, which should snap back to near normal levels during
this time.
The primary impact on our region from Maria will likely be another
prolonged period of high surf and dangerous rip currents, mainly
along ocean-exposed south coast beaches. For several days, Maria
tracks near a great circle route in our direction and hence we will
likely see significant long period swells from the S or SE propagate
into our coastal waters most of next week. The slow northward speed
of Maria for the next several days may enhance the swell activity
during this period.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Sunday Night/...
4 PM update...
Tonight...Moderate confidence.
IFR/LIFR conditions in fog still persisting on Cape Cod and the
islands. Models show that this will persist through the night,
with the fog possibly becoming dense. The low clouds and fog may
spread westward into interior southeast MA, but they are not
expected to reach as far as Boston or Providence.
Elsewhere, VFR conditions. Patchy fog with isolated IFR/LIFR
conditions possible over portions of the interior late.
Sunday... High confidence.
Any interior fog burns off early in the morning. IFR/LIFR in low
clouds and fog will be slower to lift over Cape Cod and the
islands and may persist through the morning. Otherwise VFR most
locations with light wind. Sea breezes expected along the
coastlines, including KBOS.
Sunday night... Moderate to high confidence.
VFR most areas, however, could see marine IFR developing again
on Cape Cod and the islands. Patchy areas of fog may develop
late over portions of the interior.
KBOS TAF...Moderate confidence. VFR. Can't rule out a touch of
fog or haze toward daybreak. Expecting low clouds and IFR
ceilings to work their way westward into southeast MA, but not
as far as KBOS tonight. VFR Sunday, with light sea breezes from
late morning through the afternoon.
KBDL TAF...High confidence in TAF. Patchy fog may develop 07Z-
11Z tonight, although the chance of this is stronger over
valley locations north of Springfield.
Outlook /Monday through Thursday/... Confidence...High.
Monday through Tuesday...VFR expected.
Tuesday night...Mostly VFR except MVFR in patchy stratus/fog
some interior valleys and near the south coast.
Wednesday...Generally VFR except MVFR ceilings/visibilities
possible in scattered late day showers and patchy late night/early
morning stratus/fog.
Thursday...Generally VFR, with MVFR in scatterd showers during the
morning.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Tonight...Moderate confidence.
Leftover swell was diminishing along the east coast of MA.
Low clouds and fog will continue along the southern and
southeast coasts tonight with poor visibilities, especially on
the waters south and east of Cape Cod. Winds will diminish to
less than 15 knots, but seas will linger at 5-6 feet on the
southern outer waters.
Sunday...Moderate confidence.
High pressure building over the region will bring light wind,
with sea breezes developing at the shoreline. Poor vsbys in fog
early, slowly improving by late morning or early afternoon over
the southeastern waters. Seas of 5-6 feet will linger on the
southern outer waters. A south swell sent north from Maria will
start showing itself in our southern waters late Sunday, with
3-4 feet swell heights in the afternoon.
Sunday night...High confidence.
Seas build to 5 to 7 feet over the southern outer waters, mainly
due to swells from distant Hurricane Maria. High surf conditions
will exist on area beaches along the south coast. Patchy areas
of fog.
Outlook /Monday through Thursday/... Confidence...High
Relatively light winds are expected through this period. However,
swells from Maria will propagate into the southern coastal waters,
beginning late Sunday night or Monday. Small Craft Advisories will
likely need to be extended due to rough seas for the waters south of
the MA and RI coast for all of this period.
The swells from Maria will likely produce another round of high surf
and dangerous rip currents.
&&
.TIDES/COASTAL FLOODING...
High Surf Advisories will expire along the east coast of MA this
evening, but remain in effect through Monday along the south
coast. Swells from Maria will likely increase the surf and
associated rip current risk across our ocean-exposed south coast
starting late Sunday and continuing through the week. This will
be true even though Maria may eventually recurve out to sea
well southeast of New England.
&&
.CLIMATE...
The Record High Max Temperatures for Sunday and Monday are
BOS 90/1959 89/1926
ORH 85/2010 85/1970
BDL 89/1959 90/2007
PVD 87/1959 89/1920
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...High Surf Advisory until 6 PM EDT Monday for MAZ020-022>024.
High Surf Advisory until 6 PM EDT this evening for MAZ007-019.
RI...High Surf Advisory until 6 PM EDT Monday for RIZ006>008.
MARINE...Small Craft Advisory from 2 AM to 6 PM EDT Monday for ANZ235-
237.
Small Craft Advisory until 11 PM EDT this evening for ANZ250.
Small Craft Advisory until 6 PM EDT Monday for ANZ254>256.
&&
SYNOPSIS...Field/Belk
NEAR TERM...Field
SHORT TERM...Field
LONG TERM...Belk
AVIATION...Field/Belk
MARINE...Field/Belk
TIDES/COASTAL FLOODING...Field
CLIMATE...StaffHazardous weather outlook, Sep 23, 4:13 PM EDT, 15 minutes before
Hazardous Weather Outlook National Weather Service Taunton MA 413 PM EDT Sat Sep 23 2017 CTZ002>004-MAZ002>006-008>018-021-026-RIZ001>005-242015- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Western Hampshire MA-Western Hampden MA- Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA- Western Norfolk MA-Southeast Middlesex MA-Suffolk MA- Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA- Southern Plymouth MA-Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- 413 PM EDT Sat Sep 23 2017 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts except for Berkshire county and the immediate east and south coasts, and northern Rhode Island. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ007-019-242015- Eastern Essex MA-Eastern Plymouth MA- 413 PM EDT Sat Sep 23 2017 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for coastal Essex and Plymouth counties in Massachusetts. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ020-022>024-RIZ006>008-242015- Southern Bristol MA-Barnstable MA-Dukes MA-Nantucket MA- Washington RI-Newport RI-Block Island RI- 413 PM EDT Sat Sep 23 2017 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM EDT MONDAY... This Hazardous Weather Outlook is for southeastern Massachusetts and southern Rhode Island. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Surf Advisory. A swell from Hurricane Maria will likely produce dangerous surf and life-threatening rip currents along ocean exposed south coast beaches from Monday through Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-242015- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 413 PM EDT Sat Sep 23 2017 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 8:54 AM EDT | Dense Fog Advisory | BOX | Barnstable, Nantucket | 4 hr |
Nearby
Small Craft Advisories in Massachusetts, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.